# SDR C2XA98IA501

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53672404206
- Condition: Corroded
- Location: Bs 34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 34 WAS FOUND CORRODED.  MAINTENANCE REPAIRED THE AFFECTED FRAME IAW THE ATR 42-320 SRM 53-61-40, 51-21-28.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
